# SDR TX9Y20110922005

- Difficulty date: September 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 980-1000 WATER SERVICE PORT AREA DOUBLER FOUND CORROSION.  FABRICATE AND INSTALL THE NEW DOUBLER (P/N:65B09637-1) AS PER BOEING DRAWING 65B09637.
